# SDR C2XA02CL076

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2720 · Rudder Control System
- Part: Skin
- Condition: Cracked
- Location: Rudder II
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE THE RUDDER II SKIN WAS FOUND CRACKED.THE CRACK WAS APROX.7 1/2 INCHES LONG AND APROX. 4 INCHES FROM THE BOTTOM.THE CRACK WAS PERPENDICULAR TO THE TRAILING EDGE.MAINTENANCE REPAIRED THE RUDDER II SKIN I/A/W CONTINENTAL EXPRESS EC5540-01015.THE AIRCRAFT WAS RELEASED FOR SERVICE.
